# SDR CALA2019110501923

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N68836
- Make and model: Boeing 737924ER
- Aircraft serial: 60088
- Aircraft time: 18,826 hours, 6,686 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Faulty
- Location: Tat
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

A/T DISENGAGE VNAV DISENGAGE CAPT F/D OFF A/T PLLD 1 ENG BACK NO FAULTS FOUND SUSPECT TAT PROBE INTERMITTANT R/RD TAT PROBE REF MM 34-21-06 OPS.  CKS OK AT THIS TIME
